Alert archive / Montana / Wind Chill Advisories in 2017
Wind Chill Advisory 13, NWS Glasgow, MT
NWS Glasgow, MT issued this wind chill advisory at Dec 27, 2017, 1:22 PM MST for 11 counties in Montana. It took effect at Dec 27, 2017, 5:00 PM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2017, 1:22 PM MST (20:22 UTC)
- In effect from
- Dec 27, 2017, 5:00 PM MST
- Expired
- Dec 28, 2017, 9:49 AM MST
- In force
- 17 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 87 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
769 WWUS45 KGGW 272022 WSWGGW URGENT - WINTER WEATHER MESSAGE National Weather Service Glasgow MT 122 PM MST Wed Dec 27 2017 ...Winter Storm possible for parts of Northeast Montana Thursday afternoon though Saturday... MTZ016-022-281100- /O.NEW.KGGW.WC.Y.0013.171228T0000Z-171229T0000Z/ /O.CON.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/ Central and Southeast Phillips-Garfield- Including the cities of Malta, Saco, and Jordan 122 PM MST Wed Dec 27 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH SATURDAY AFTERNOON... * WHAT...Very cold wind chills expected. Accumulating snow possible, especially south. Plan on difficult travel conditions. Expect wind chills to range from 10 below zero to 30 below zero. Total snow accumulations of 4 to 7 inches, with localized amounts up to 10 inches possible. * WHERE...Central and Southeast Phillips and Garfield Counties. * WHEN...For the Wind Chill Advisory, from 5 PM this afternoon to 5 PM MST Thursday. For the Winter Storm Watch, from Thursday afternoon through Saturday afternoon. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. $$ MTZ017>020-023>027-059-061-062-281100- /O.NEW.KGGW.WC.Y.0013.171228T0000Z-171229T0000Z/ Central and Southern Valley-Daniels-Sheridan-Western Roosevelt- McCone-Richland-Dawson-Prairie-Wibaux-Northern Phillips- Northern Valley-Eastern Roosevelt- Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, Scobey, Plentywood, Medicine Lake, Wolf Point, Poplar, Circle, Sidney, Fairview, Glendive, Richey, Terry, Wibaux, Whitewater, Opheim, and Culbertson 122 PM MST Wed Dec 27 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 35 below zero. * WHERE...Portions of northeast Montana. * WHEN...From 5 PM this afternoon to 5 PM MST Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MTZ021-060-281100- /O.CON.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/ Petroleum-Southwest Phillips- Including the cities of Winnett and Zortman 122 PM MST Wed Dec 27 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH SATURDAY AFTERNOON... * WHAT...Heavy snow possible. Plan on difficult travel conditions. Total snow accumulations of 8 to 11 inches, with localized amounts up to 13 inches, are possible. * WHERE...Petroleum and Southwest Phillips Counties. * WHEN...From Thursday afternoon through Saturday afternoon. * ADDITIONAL DETAILS...Significant reductions in visibility are possible. Cold wind chills as low as 30 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. $$
2 follow-up statements
351 WWUS45 KGGW 281055 WSWGGW URGENT - WINTER WEATHER MESSAGE National Weather Service Glasgow MT 355 AM MST Thu Dec 28 2017 ...Winter Storm possible for parts of Northeast Montana Thursday afternoon though Saturday... MTZ022-281800- /O.UPG.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/ /O.NEW.KGGW.WS.W.0003.171228T1800Z-171231T0000Z/ /O.EXT.KGGW.WC.Y.0013.000000T0000Z-171228T1800Z/ Garfield- Including the city of Jordan 355 AM MST Thu Dec 28 2017 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST SATURDAY... * WHAT...Heavy snow expected in western Garfield County. Very cold wind chills expected. Plan on difficult travel conditions. Total snow accumulations of 8 to 12 inches, with localized amounts up to 14 inches, are expected. Expect wind chills to range from 10 below zero to 25 below zero. * WHERE...Garfield County. * WHEN...For the Wind Chill Advisory, until 11 AM MST this morning. For the Winter Storm Warning, from 11 AM this morning to 5 PM MST Saturday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MTZ021-060-281800- /O.UPG.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/ /O.NEW.KGGW.WS.W.0003.171228T1800Z-171231T0000Z/ Petroleum-Southwest Phillips- Including the cities of Winnett and Zortman 355 AM MST Thu Dec 28 2017 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST SATURDAY... * WHAT...Heavy snow and cold wind chills expected. Travel will be very difficult to impossible. Total snow accumulations of 11 to 15 inches, with localized amounts up to 17 inches, are expected. Expect wind chills to range from 20 below to 30 below zero. * WHERE...Petroleum and Southwest Phillips Counties. * WHEN...From 11 AM this morning to 5 PM MST Saturday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Cold wind chills as low as 35 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ MTZ016-281800- /O.UPG.KGGW.WS.A.0007.171228T1900Z-171231T0000Z/ /O.NEW.KGGW.WW.Y.0023.171229T0000Z-171230T0000Z/ /O.CON.KGGW.WC.Y.0013.000000T0000Z-171229T0000Z/ Central and Southeast Phillips- Including the city of Malta 355 AM MST Thu Dec 28 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY... * WHAT...Snow expected. Very cold wind chills expected. Plan on slippery road conditions. Total snow accumulations of 2 to 4 inches are expected. Expect wind chills to range from 10 below zero to 30 below zero. * WHERE...Central and Southeast Phillips County. * WHEN...For the Wind Chill Advisory, until 5 PM MST this afternoon. For the Winter Weather Advisory, from 5 PM this afternoon to 5 PM MST Friday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MTZ017-023-025>027-059-061-281800- /O.NEW.KGGW.WW.Y.0023.171229T0000Z-171230T0000Z/ /O.CON.KGGW.WC.Y.0013.000000T0000Z-171229T0000Z/ Central and Southern Valley-McCone-Dawson-Prairie-Wibaux- Northern Phillips-Northern Valley- Including the cities of Glasgow, Fort Peck, Hinsdale, Frazer, Circle, Glendive, Richey, Terry, Wibaux, Whitewater, and Opheim 355 AM MST Thu Dec 28 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY... * WHAT...Snow and very cold wind chills expected. Plan on slippery road conditions. Total snow accumulations of 1 to 3 inches are expected. Expect wind chills to range from 15 below zero to 35 below zero. * WHERE...Portions of northeast Montana. * WHEN...For the Winter Weather Advisory, from 5 PM this afternoon to 5 PM MST Friday. For the Wind Chill Advisory, until 5 PM MST this afternoon. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MTZ018>020-024-062-281800- /O.EXT.KGGW.WC.Y.0013.000000T0000Z-171229T1800Z/ Daniels-Sheridan-Western Roosevelt-Richland-Eastern Roosevelt- Including the cities of Scobey, Plentywood, Medicine Lake, Wolf Point, Poplar, Sidney, Fairview, and Culbertson 355 AM MST Thu Dec 28 2017 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM MST FRIDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 35 below zero. * WHERE...Daniels, Sheridan, Western Roosevelt, Richland and Eastern Roosevelt Counties. * WHEN...Until 11 AM MST Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
436 WWUS45 KGGW 281649 WSWGGW URGENT - WINTER WEATHER MESSAGE National Weather Service Glasgow MT 949 AM MST Thu Dec 28 2017 ...Winter Storm possible for parts of Northeast Montana Thursday afternoon though Saturday... MTZ016-017-023-025>027-059-061-282300- /O.CAN.KGGW.WC.Y.0013.000000T0000Z-171229T0000Z/ /O.NEW.KGGW.WC.Y.0014.171228T1800Z-171229T0000Z/ /O.CON.KGGW.WW.Y.0023.171229T0000Z-171230T0000Z/ Central and Southeast Phillips-Central and Southern Valley-McCone- Dawson-Prairie-Wibaux-Northern Phillips-Northern Valley- Including the cities of Malta, Glasgow, Fort Peck, Hinsdale, Frazer, Circle, Glendive, Richey, Terry, Wibaux, Whitewater, and Opheim 949 AM MST Thu Dec 28 2017 ...WIND CHILL ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY... * WHAT...Snow expected. Very cold wind chills expected. Plan on slippery road conditions. Total snow accumulations of 1 to 3 inches, with localized amounts up to 5 inches, are expected. Expect wind chills to range from 10 below zero to 25 below zero. * WHERE...Portions of northeast Montana. * WHEN...For the Winter Weather Advisory, from 5 PM this afternoon to 5 PM MST Friday. For the Wind Chill Advisory, until 5 PM MST this afternoon. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MTZ022-282300- /O.CAN.KGGW.WC.Y.0013.000000T0000Z-171228T1800Z/ /O.CON.KGGW.WS.W.0003.171228T1800Z-171231T0000Z/ Garfield- Including the city of Jordan 949 AM MST Thu Dec 28 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... ...WIND CHILL ADVISORY IS CANCELLED... * WHAT...Heavy snow expected. Plan on difficult travel conditions. Total snow accumulations of 7 to 10 inches, with localized amounts up to 14 inches, are expected. * WHERE...Garfield County. * WHEN...Until 5 PM MST Saturday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Cold wind chills as low as 40 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ MTZ018>020-024-062-282300- /O.CAN.KGGW.WC.Y.0013.000000T0000Z-171229T1800Z/ /O.NEW.KGGW.WC.Y.0014.171228T1800Z-171229T1800Z/ Daniels-Sheridan-Western Roosevelt-Richland-Eastern Roosevelt- Including the cities of Scobey, Plentywood, Medicine Lake, Wolf Point, Poplar, Sidney, Fairview, and Culbertson 949 AM MST Thu Dec 28 2017 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST FRIDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 35 below zero. * WHERE...Daniels, Sheridan, Western Roosevelt, Richland and Eastern Roosevelt Counties. * WHEN...Until 11 AM MST Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MTZ021-060-282300- /O.CON.KGGW.WS.W.0003.171228T1800Z-171231T0000Z/ Petroleum-Southwest Phillips- Including the cities of Winnett and Zortman 949 AM MST Thu Dec 28 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... * WHAT...Heavy snow expected. Travel will be very difficult to impossible. Total snow accumulations of 11 to 15 inches are expected. * WHERE...Petroleum and Southwest Phillips Counties. * WHEN...Until 5 PM MST Saturday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Cold wind chills as low as 35 below zero will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this wind chill advisory went out at Dec 27, 9:02 AM MST, 4 hours 20 minutes earlier.
Area forecast discussion, Dec 27, 9:02 AM MST, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Glasgow MT 902 AM MST Wed Dec 27 2017 .DISCUSSION... Morning Update (9am MST): Little changes generally made in the morning update. Mainly tweaked the precipitation potential across the region for today as a quick moving, weak cold front pushes through the region. Some light banding in the south may be possible in the presence of frontogenetical forcing, but generally the north should remain relatively dry. Otherwise the afternoon high temperature today was tweaked up just a bit, especially in the southwest, to accommodate for the warming already taking place there. Bigelbach PREVIOUS DISCUSSION: Bitter cold temperatures continue over the northeast half of the forecast area early this morning with wind chills as low as -45 at 09z (2 am MST). Will add Western Roosevelt to Wind Chill Warning as Polar has report -45 wind chill at 2 am and maintain ongoing Wind Chill Warning and Advisory elsewhere this morning. Hudson Bay upper low will move to the west today turn the NW flow aloft over Montana to a more WNW direction. A shortwave trough will move south across Alberta today and across NE Montana this evening and bring a cold front through the forecast area. Some Pacific moisture will overrun the Arctic air mass in place for mostly cloudy today and a chance of light snow at times until the front moves through this evening. Temperatures will be not as cold today with highs near zero in the north and single digits in the south. Lake effect clouds and light snow around Fort Peck Lake will diminish somewhat today with somewhat warmer temperatures. The cold front becomes quasi-stationary near the Continental Divide late tonight and remains there until Saturday. Pacific moisture will overrun this front and bring a long duration snow evening to central and parts of eastern Montana. Models continue to differ on eastern extent of the snow as northeast Montana will be under the influence of Arctic high pressure most of the time between Thursday and Saturday. At this point, it looks like the southwest part of the forecast area will be in the snow from Thursday afternoon or evening through Saturday with several inches likely in a long duration snow event. Most of the snow is expected to be southwest of a line through Malta and Jordan. Will issue a Winter Storm Watch for this area starting Thursday afternoon and running through Saturday. Meanwhile, the northeast corner of the state will be dry most of the time. There is a possibility that the snow could spread to the east on Saturday with a shortwave trough moving through the area before it finally diminishes over the area Saturday Night. Arctic high pressure builds into the area by Sunday with mainly dry and bitter cold. Lows Saturday and Sunday Night will be in the -20s in many locations. Dry weather continues into the first half of next week as an upper ridge gradually builds to the west which will allow temperatures to moderate. Forrester && .AVIATION... Expected Flight Category: VFR-MVFR Synopsis: A quick moving and weak cold front will drape over the region today, which will bring some slight chances to chances for snowfall to the sites through the afternoon and evening hours. Low clouds associated with the frontal passage, as well as some lake effect low cloud cover, will potentially lower ceilings to MVFR levels at most of the sites through tonight. Wind: Winds generally out of the east-southeast will quickly flip around to northwest this morning, but speeds should mostly remain in the range of 5-10 kts throughout the period. Bigelbach && .GLASGOW WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Thursday afternoon through Saturday afternoon for Central and Southeast Phillips...Garfield... Petroleum...Southwest Phillips. Wind Chill Advisory until noon MST today for Central and Southeast Phillips...Central and Southern Valley...Daniels... Dawson...Eastern Roosevelt...McCone...Northern Phillips... Northern Valley...Prairie...Richland...Sheridan...Western Roosevelt...Wibaux. && weather.gov/glasgow
Hazardous weather outlook, Dec 26, 2:38 PM MST, 22 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Glasgow MT 238 PM MST Tue Dec 26 2017 MTZ016>027-059>062-271100- Central and Southeast Phillips-Central and Southern Valley- Daniels-Sheridan-Western Roosevelt-Petroleum-Garfield-McCone- Richland-Dawson-Prairie-Wibaux-Northern Phillips- Southwest Phillips-Northern Valley-Eastern Roosevelt- 238 PM MST Tue Dec 26 2017 This Hazardous Weather Outlook is for portions of northeast Montana. .DAY ONE...This Afternoon and Tonight A Wind Chill Advisory remains in effect through noon Wednesday for bitter cold wind chills 20 below to 40 below. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Between Wednesday Night and Saturday, there will be frequent chances for accumulating snow. Several upper level disturbances are expected track across the area. There is uncertainty in timing and track of these systems. Continue to monitor the forecast in the coming days for updates. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Dec 27, 9:26 AM MST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
926 AM MST WED DEC 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM EXTR WIND CHILL 1 NNW SPROLE 48.13N 105.07W
12/27/2017 M-49 F ROOSEVELT MT MESONET
MESONET STATION POPM8, POPLAR RAWS.
0948 PM EXTR WIND CHILL 2 ESE SACO 48.45N 107.30W
12/26/2017 M-47 F PHILLIPS MT MESONET
MESONET STATION SCHM8, SACO.
0948 PM EXTR WIND CHILL 2 ESE SACO 48.45N 107.30W
12/26/2017 M-47 F PHILLIPS MT MESONET
MESONET STATION MTSCO, SACO 1E.
0220 AM EXTR WIND CHILL 2 NE POPLAR 48.13N 105.16W
12/27/2017 M-46 F ROOSEVELT MT MESONET
MESONET STATION PO19, POPLAR 2 ENE.
0215 AM EXTR WIND CHILL 2 NE POPLAR 48.13N 105.16W
12/27/2017 M-46 F ROOSEVELT MT MESONET
MESONET STATION KPO1, 2 ENE POPLAR.
1028 PM EXTR WIND CHILL 23 E ARCHER 48.82N 104.30W
12/26/2017 M-45 F SHERIDAN MT MESONET
MESONET STATION COMM8, COMERTOWN.
0458 AM EXTR WIND CHILL 26 SE ARCHER 48.49N 104.48W
12/27/2017 M-44 F SHERIDAN MT MESONET
MESONET STATION MLKM8, MEDICINE LAKE 1ESE.
1208 AM EXTR WIND CHILL 8 WSW BREDETTE 48.48N 105.47W
12/27/2017 M-43 F ROOSEVELT MT MESONET
MESONET STATION MDDM8, SCOBEY.
0249 AM EXTR WIND CHILL 1 N NAVAJO 48.81N 105.06W
12/27/2017 M-42 F DANIELS MT MESONET
MESONET STATION REDM8, NAVAJO MT-5.
1217 AM EXTR WIND CHILL 9 SW BREDETTE 48.43N 105.44W
12/27/2017 M-42 F ROOSEVELT MT MESONET
MESONET STATION MTMCD, BREDETTE 8WSW.
1102 PM EXTR WIND CHILL 25 E ARCHER 48.81N 104.25W
12/26/2017 M-42 F SHERIDAN MT MESONET
MESONET STATION MTCOM, COMERTOWN 6S.
0410 AM EXTR WIND CHILL 1 E GLASGOW 48.19N 106.61W
12/27/2017 M-41 F VALLEY MT MESONET
MESONET STATION D3195, GLASGOW 1E.
1002 PM EXTR WIND CHILL 1 N NAVAJO 48.81N 105.06W
12/26/2017 M-41 F DANIELS MT MESONET
MESONET STATION MTRED, NAVAJO 1N.
0645 AM EXTR WIND CHILL 39 E BROCKTON 48.15N 104.07W
12/27/2017 M-40 F ROOSEVELT MT MESONET
MESONET STATION STLM8, CULBERTSON.
0353 AM EXTR WIND CHILL 1 NNE GLASGOW 48.21N 106.62W
12/27/2017 M-40 F VALLEY MT ASOS
ASOS STATION GGW, GLASGOW AIRPORT (ASOS).
1156 PM EXTR WIND CHILL 39 ENE BLOOMFIELD 47.71N 104.19W
12/26/2017 M-40 F RICHLAND MT AWOS
AWOS STATION SDY, SIDNEY AIRPORT.
&&The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 8:35 PM MST | Wind Chill Warning | GGW | Daniels, Phillips, Roosevelt, Valley | 11 hr |
| Dec 26, 8:35 PM MST | Wind Chill Advisory | GGW | Phillips, Roosevelt | 15 hr |
| Dec 27, 3:40 AM MST | Winter Storm Watch | GGW | Garfield, Petroleum, Phillips | 24 hr |
Nearby
Wind Chill Advisories in Montana, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.